# SDR HYIA836HC201109

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tube
- Part number: S54210209201
- Condition: Chafed
- Location: Zone 400
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NR1 ENGINE NR7 MOUNT TUBE FOUND CHAFED.  BLENDED IAW ATR 42-320, SRM 54-21-00.  ORIGNAL THICKNESS OF TUBE IS .0632", THICKNESS AFTER BLENDING IS .0551" AND WITH IN LIMITS. WORK PERFORMED BY ACFT TECH SERVICE UNDER W/O 17010.
